Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Difficulty in moving, feet hurts, toes of left foot feel numb. Had hysterectomy. Any reasons ?

I had a hysterectomy a year or more prior to having difficulties with walking. When I stand up I have difficulty moving some times very painful, next my feet hurt when stepping up and my toes left foot feel they like they are numb and I feel pain when walking. I have a corn or at least thats what I think it is and athletes foot which I have never had before. I am 52 and female. Exercise helps at times and other times i am more sore after exercising. Any answers?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
as you are 52 years of this is time for females to have some arthritic joints problems as you have hysterectomy remember after menopause there occur some hormonal changes which increase the chance of joints pathology .as for as corn is concern it affect due its pressure effect so i advice you to meat some near by doctor for better cure .
take care
Answered: Tue, 21 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor